Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homotopy-everything $H$-spaces


Authors: J. M. Boardman and R. M. Vogt
Journal: Bull. Amer. Math. Soc. 74 (1968), 1117-1122
DOI: https://doi.org/10.1090/S0002-9904-1968-12070-1
MathSciNet review: 0236922
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. H. Brown, Cohomology theories, Ann. of Math. (2) 75 (1962), 467-484. MR 138104
  • 2. R. J. Milgram, The bar construction and abelian H-spaces, Illinois J. Math. 11 (1967), 242-250. MR 208595
  • 3. J. D. Stasheff, Homotopy associativity of H-spaces. I, Trans. Amer. Math. Soc.108 (1963), 275-292. MR 158400


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12070-1

American Mathematical Society